# SDR FDEA202007302255

- Difficulty date: July 30, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Spar
- Part number: A57111215202
- Condition: Cracked
- Location: Center Fuel Tank
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HOLE C ON REAR SPAR AND BOTTOM PANEL JUNCTION AREA RT SIDE AT CENTER FUEL TANK, CRACK DIRECTION IS 12 O'CLOCK, 1 E/A.  ACCOMPLISHED REPAIR ON REAR SPAR AND BOTTOM PANEL JUNCTION AREA RT SIDE AT CENTER FUEL TANK, IAW EA NR 6-5710-T0355600 AND RDAS NR 70577882/042/2020.  THIS REPAIR IS CAT B.  FOR REQUIREMENTS INSPECTION SEE RDAS NR 70577882/042/2020.
